Alert archive / Texas / Tornado Warnings in 2005

Tornado Warning 48, NWS Lubbock, TX

June 9, 2005Floyd County, Texas

NWS Lubbock, TX issued this tornado warning at Jun 9, 2005, 8:09 PM CDT for Floyd County, Texas. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2005, 8:09 PM CDT (01:09 UTC)
Expired
Jun 9, 2005, 9:00 PM CDT
In force
51 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

County Floyd County, TX

The radar

The Lubbock radar (KLBB), 50 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:19 PM CDTHAIL 1.7511 Ssw Floydada, TXREPORTED NEAR THE FLOYD/CROSBY COUNTY LINE SOUTH OF MCCOY
Jun 9, 8:20 PM CDTTORNADO8 S Floydada, TXTORNADO REPORTED NEAR HIGHWAY 62
Jun 9, 8:34 PM CDTTORNADO8 Sse Floydada, TX
Jun 9, 8:50 PM CDTTORNADO10 S Floydada, TXTORNADO WAS LOCATED AT THE FLOYD/CROSBY COUNTY LINES MOVING SOUTHEAST
Jun 9, 9:10 PM CDTTSTM WND DMG9 Se Floydada, TX14 INCH DIAMETER LIMB BROKEN OUT OF TREE, WAS WATCHING TORNADO ABOUT 1/4 MILE WIDE TO HIS SOUTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2005-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1214 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2005-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1214 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2020 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 100112
TORLUB
TXC153-100200-
/O.NEW.KLUB.TO.W.0048.050610T0109Z-050610T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
809 PM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  FLOYD COUNTY IN NORTHWEST TEXAS

* UNTIL 900 PM CDT

* AT 807 PM CDT...A TORNADIC THUNDERSTORM WAS LOCATED 10 MILES       
  SOUTHWEST OF FLOYDADA MOVING NORTHEAST AT 10 MPH. THIS STORM HAS A 
  HISTORY OF PRODUCING TORNADOES.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LOCATIONS ALONG 
  HIGHWAY 207 SOUTH OF FLOYDADA.

IN ADDITION...SOFTBALL SIZE HAIL IS POSSIBLE IN FLOYDADA ALONG WITH 
DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH. TAKE COVER IN A STURDY 
BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE.

THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3384 10155 3383 10143 3385 10110 3412 10118
      3412 10155

$$
1 follow-up statement
000 
WWUS54 KLUB 100135
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
834 PM CDT THU JUN 9 2005

TXC153-100200-
/O.CON.KLUB.TO.W.0048.000000T0000Z-050610T0200Z/
FLOYD TX-
834 PM CDT THU JUN 9 2005

...A TORNADO WARNING CONTINUES UNTIL 900 PM CDT FOR FLOYD COUNTY...

A TORNADO WAS REPORTED AT 833 PM BY A DPS TROOPER 8 MILES SOUTH 
SOUTHEAST OF FLOYDADA MOVEMENT OF THE TORNADO IS EAST.

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADIC THUNDERSTORM. THE MOST DANGEROUS PART OF THIS
STORM WAS LOCATED 9 MILES SOUTH OF FLOYDADA...MOVING EAST AT 10 MPH.

A TORNADO HAS BEEN CONFIRMED TAKE COVER IN A STURDY BUILDING NOW. 
MOBILE HOMES AND VEHICLES ARE NOT SAFE.

THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW

LAT...LON 3384 10155 3384 10143 3385 10110 3408 10113
      3410 10155

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 9, 3:55 PM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jun 9, 3:55 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
355 PM CDT THU JUN 9 2005

.SHORT TERM...
NEARLY TEXTBOOK CONDITIONS IN PLACE OVER THE SOUTH AND ROLLING
PLAINS TODAY. QUIESCENT DRYLINE EXTENDS FROM THE NORTH CENTRAL TEXAS
PANHANDLE SOUTH AND SOUTHWEST TO JUST EAST OF CLOVIS AND SOUTH ALONG
THE REMAINING TEXAS/ NEW MEXICO BORDER. SURFACE WINDS HAVE BACKED
AROUND NICELY TODAY IN RESPONSE TO PRESSURE FALLS AND A SLIGHT
EASTWARD MIXING OF THE DRYLINE...LEADING TO BETTER LOW LEVEL
CONVERGENCE ALONG AND JUST EAST OF THE DRYLINE. LOW LEVEL MOISTURE
REMAINS QUITE ABUNDANT OVER THE REGION AS DEWPOINT ADVECTION
CONTINUES ON S-SSE CONVEYOR BELT. ATMOSPHERE IS BUBBLING WITH
INSTABILITY WITH 3000-4000 J/KG OF CAPE COUPLED WITH 30-40KT OF BULK
SHEAR AND STEEP LAPSE RATES ENOUGH FOR THUNDERSTORMS WITH
SUPERCELLULAR STRUCTURE. GIVEN THE ATMOSPHERIC PROFILE...VERY LARGE
HAIL AND ISOLATED TORNADOES ALSO A THREAT.

THE NEXT TOPIC FOR DISCUSSION IS THE REMAINING OUTFLOW BOUNDARY OVER
SOUTHWEST OKLAHOMA. THIS BOUNDARY COULD ALSO PROVIDE A
DESTABILIZATION MECHANISM FOR ADDED LIFT. FOR THIS REASON WILL KEEP
THE HIGHEST POPS OVER THE EAST AS SUPERCELL THUNDERSTORMS COULD
EVENTUALLY EVOLVE INTO A MULTICELL COMPLEX OR EVEN AN MCS LATER ON
TONIGHT AFTER 03Z. CHILDRESS SOUTH TO ASPERMONT WILL BE WATCHED FOR
DEVELOPMENT DURING THE OVERNIGHT. IF AN MCS DOES FORM...MAIN THREATS
TO BE DAMAGING STRAIGHT LINE WINDS...HEAVY DOWNPOURS AND SOME HAIL.

VIGOROUS SHORTWAVE EXPECTED TO MOVE ACROSS THE FOUR CORNERS
REGION ON FRIDAY. AFTER A POTENTIAL SLOW RECOVERY OF THE
ATMOSPHERE...CONDITIONS SHOULD ONCE AGAIN DESTABILIZE FOR SEVERE
THUNDERSTORMS BEGINNING FRIDAY AFTERNOON AND EXTENDING INTO THE
EVENING. SYNOPTIC SCALE LIFT WILL BE WATCHED FOR POTENTIAL FURTHER
EASTWARD MIXING OF THE DRYLINE.

ONLY MINOR CHANGES MADE TO POP...WX AND QPF GRIDS. TORNADO WATCH IN
EFFECT UNTIL 04Z.

.LONG TERM...
AN UNSTABLE ATMOSPHERE WILL REMAIN ACROSS WEST TEXAS FRIDAY EVENING
THROUGH THE WEEKEND AS A TROUGH OF LOW PRESSURE REMAINS ACROSS THE
WESTERN US. PIECES OF JET ENERGY MOVING THROUGH THIS TROUGH WILL
ASSIST IN THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS ALONG
AND EAST OF THE DRYLINE EACH AFTERNOON THEN LINGER INTO THE EARLY
MORNING HOURS. THE BEST CHANCES OF SEVERE THUNDERSTORMS APPEARS TO
FRIDAY EVENING AND AGAIN ON SUNDAY.

THE BEGINNING OF NEXT WEEK COULD REMAIN ACTIVE AS THE SYSTEM THAT
PASSES OVER WEST TEXAS ON SUNDAY PIVOTS UP INTO THE NORTHERN PLAINS
AND PUSHES A COLD FRONT/OUTFLOW TOWARDS WEST TEXAS. ENOUGH HEATING
AND CONVERGENCE ALONG THIS BOUNDARY MAY BRING ANOTHER ROUND OF
THUNDERSTORMS TO THE PANHANDLE OR POSSIBLY AS FAR SOUTH AS THE SOUTH
PLAINS AREA.

BEYOND TUESDAY IT APPEARS WE WILL SEE A RETURN OF VERY WARM
TEMPERATURES AS A RIDGE OF HIGH PRESSURE BUILDS OVER WEST TEXAS IN
THE MIDDLE LEVELS OF THE ATMOSPHERE. THIS SHOULD WARM HIGH
TEMPERATURES BACK TOWARDS 100 DEGREES.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        59  87  60  89 /  20  20  30  20
TULIA         64  88  58  88 /  30  40  40  20
PLAINVIEW     65  89  63  88 /  30  30  40  20
LEVELLAND     66  91  64  92 /  30  20  30  20
LUBBOCK       68  90  64  90 /  30  30  40  20
BROWNFIELD    68  93  65  95 /  30  20  30  20
CHILDRESS     69  91  65  88 /  50  40  40  30
SPUR          70  93  67  90 /  40  40  50  30
ASPERMONT     71  93  68  93 /  40  30  50  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

18/17
Hazardous weather outlook, Jun 9, 11:55 AM CDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1155 AM CDT THU JUN 9 2005

TXZ021>044-101655-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD-
GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER-
STONEWALL-SWISHER-TERRY-YOAKUM-
1155 AM CDT THU JUN 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY ALL OF
THE EXTREME SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS
LATE THIS AFTERNOON AND TONIGHT. THE GREATEST THREAT FOR SEVERE
THUNDERSTORMS WILL GENERALLY BE NORTH OF A LINE FROM DIMMITT TO
GUTHRIE.

STRONG DAYTIME HEATING WILL COMBINE WITH AN ABUNDANCE OF LOW LEVEL
MOISTURE TO CREATE AN EXTREMELY UNSTABLE ATMOSPHERE BY LATE THIS
AFTERNOON ACROSS THE AREA. AN OUTFLOW OF COOL AIR MOVING WESTWARD
ACROSS OKLAHOMA WILL BECOME A FOCUS FOR THUNDERSTORMS AS IT MOVES
INTO THE EXTREME EASTERN TEXAS PANHANDLE. IN ADDITION...THE DRYLINE
IS EXPECTED TO EXTEND SOUTHWARD FROM TULIA TO PLAINS BY LATE THIS
AFTERNOON. CONVERGENCE ALONG THIS BOUNDARY WILL PROVIDE AN
ADDITIONAL FOCUS FOR THUNDERSTORMS...THOUGH MORE ISOLATED IN NATURE.
SUFFICIENT TURNING OF WINDS WITH HEIGHT WILL SUPPORT SUPERCELL
THUNDERSTORMS. THE PRIMARY THREAT FROM THE THUNDERSTORMS LATE THIS
AFTERNOON AND THIS EVENING WILL BE LARGE DAMAGING HAIL AND SEVERE
WIND GUSTS. IN ADDITION...THERE WILL BE THE THREAT OF AN ISOLATED
TORNADO...ESPECIALLY ACROSS THE NORTHEAST SOUTH PLAINS AND FAR
SOUTHERN TEXAS PANHANDLE WHERE LOW LEVEL WIND FIELDS WILL BE MOST
FAVORABLE. THUNDERSTORMS ARE EXPECTED TO ORGANIZE INTO SMALL
CLUSTERS BY LATE THIS EVENING WITH THE PRIMARY THREAT BECOMING
STRONG DAMAGING WINDS ACROSS MAINLY THE ROLLING PLAINS.

.DAYS TWO THROUGH SEVEN...

SEVERE CONVECTION IS POSSIBLE FRIDAY THROUGH SUNDAY. ON
FRIDAY...CONDITIONS WILL BE FAVORABLE FOR WIDESPREAD SEVERE
THUNDERSTORM DEVELOPMENT. LIFT FROM AN APPROACHING UPPER LEVEL
TROUGH...COMBINED WITH MOISTURE AND EXTREME INSTABILITY ALONG AND
EAST OF A DRYLINE WILL PROVIDE THE POTENTIAL FOR EXPLOSIVE
THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON. THE DRYLINE IS
EXPECTED TO MOVE FROM THE WESTERN TO THE CENTRAL COUNTIES DURING THE
AFTERNOON. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS
THE AREA ON SATURDAY BEFORE SHIFTING EAST INTO THE ROLLING PLAINS BY
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO TONIGHT.

In the hours before

Local storm report, Jun 9, 7:01 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
701 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             2 NE PLAINVIEW          34.21N 101.70W
06/09/2005  2.75 INCH        HALE               TX   LAW ENFORCEMENT

&&

GS
Local storm report, Jun 9, 7:12 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
712 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     PETERSBURG              33.87N 101.60W
06/09/2005                   HALE               TX   PUBLIC

            LARGE TREE LIMB DOWN

0704 PM     HAIL             TULIA                   34.54N 101.77W
06/09/2005  1.00 INCH        SWISHER            TX   LAW ENFORCEMENT

&&

GS
Local storm report, Jun 9, 7:19 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
719 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             TULIA                   34.54N 101.77W
06/09/2005  0.88 INCH        SWISHER            TX   CO-OP OBSERVER

&&

GS
Local storm report, Jun 9, 7:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
742 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     PETERSBURG              33.87N 101.60W
06/09/2005                   HALE               TX   PUBLIC

            ROOF REMOVED FROM JOHN DEERE BUILDING. POWER LINE ACROSS
            THE ROAD.

&&

GS
Local storm report, Jun 9, 7:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
752 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TORNADO          4 ESE PETERSBURG        33.85N 101.53W
06/09/2005                   FLOYD              TX   TRAINED SPOTTER

&&

GS
Local storm report, Jun 9, 8:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
801 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TORNADO          11 SW FLOYDADA          33.87N 101.47W
06/09/2005                   FLOYD              TX   TRAINED SPOTTER

            MULTIPLE VORTEX TORNADO NEAR FM 54. TORNADO APPROXIMATELY
            1/4 TO 1/2 MILE WIDE.

&&

GS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:07 PM CDTSevere Thunderstorm WarningLUBBriscoe53 min
Jun 9, 7:28 PM CDTTornado WarningLUBHale17 min
Jun 9, 7:30 PM CDTSevere Thunderstorm WarningLUBSwisher36 min
Jun 9, 7:40 PM CDTTornado WarningLUBFloyd35 min
Jun 9, 7:59 PM CDTSevere Thunderstorm WarningLUBLubbock31 min
Jun 9, 8:00 PM CDTSevere Thunderstorm WarningLUBBriscoe60 min
Jun 9, 8:07 PM CDTSevere Thunderstorm WarningLUBHale53 min
Jun 9, 8:17 PM CDTSevere Thunderstorm WarningLUBCrosby58 min
Jun 9, 8:49 PM CDTFlash Flood WarningLUBFloyd3 hr
Jun 9, 8:52 PM CDTTornado WarningLUBCrosby23 min
Jun 9, 9:00 PM CDTSevere Thunderstorm WarningLUBBriscoe45 min
Jun 9, 9:01 PM CDTTornado WarningLUBFloyd29 min
Jun 9, 9:11 PM CDTTornado WarningLUBCrosby49 min
Jun 9, 9:19 PM CDTSevere Thunderstorm WarningLUBHall56 min
Jun 9, 9:24 PM CDTSevere Thunderstorm WarningLUBFloyd66 min
Jun 9, 9:39 PM CDTSevere Thunderstorm WarningLUBDickens, Motley66 min
Jun 9, 9:55 PM CDTTornado WarningLUBDickens50 min
Jun 9, 10:01 PM CDTSevere Thunderstorm WarningLUBCrosby59 min
Jun 9, 10:23 PM CDTSevere Thunderstorm WarningLUBChildress52 min
Jun 9, 10:46 PM CDTSevere Thunderstorm WarningLUBDickens, Motley59 min
Jun 9, 11:11 PM CDTSevere Thunderstorm WarningLUBKing64 min
Jun 9, 11:19 PM CDTSevere Thunderstorm WarningLUBCottle56 min
Jun 9, 11:47 PM CDTSevere Thunderstorm WarningLUBDickens40 min
Jun 10, 11:17 AM CDTSevere Thunderstorm WarningLUBHale, Swisher43 min
Jun 10, 11:26 AM CDTSevere Thunderstorm WarningLUBBriscoe49 min
Jun 10, 12:05 PM CDTSevere Thunderstorm WarningLUBSwisher55 min
Jun 10, 12:14 PM CDTSevere Thunderstorm WarningLUBBriscoe31 min
Jun 10, 12:57 PM CDTSevere Thunderstorm WarningLUBHall48 min
Jun 10, 4:50 PM CDTSevere Thunderstorm WarningLUBCastro55 min

Nearby

Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.